# SDR HALA2018112760615

- Difficulty date: November 24, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N209HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08186
- Aircraft time: 1,311 hours, 257 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB AT FL320 ECAM SMOKE LAVATORY SMOKE. WENT OUT AFTER ONE MINUTE. NO REPORT OF ANY SMOKE.// PERFORMED OPS CHECK OF LAV SMOKE DETECTION SYSTEM PER AMM 26-17-00-710-001-A. OPS CHECK GOOD. OKAY FOR SERVICE.
